# SDR DHL200180260C

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR INTERIOR T ANGLE SKIN CRACKED 1 IN AT STA 965 LBL 2IN.  TOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED,  TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 53-2-0.
